# SDR ASAA1058347

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 16,495 hours, 4,840 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED IN F/O'S NAV DISPLAY.  CYCLED NR 2 FMC POWER.  DISPLAY RETURNED TO NORMAL.  REF FIM 34 61 00 810 835.
